# SDR MALA965075

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MSP - DURING A MAINTENANCE WALK-AROUND, SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE LOWER COAT CLOSET AND FORWARD CABIN LEFT BATTERY PACKS.  ALL CHECKS SATISFACTORY.  (X)
